My 4 year old daughter was prescribed vyvanse by her doctor yesterday and took her 1st dose today. Her teachers said she acted very tired when I picked her up from school at 12;30. And right after I got her home she trew up and complained of a stomch pains but acted fine otherwise but continued to throw up 2 more times and is not running a fever. Is this a common side effect from vyvanse?
Rather unfortunate for a 4 year young girl, unfortunately vyvanse does cause nausea to about 2 - 9% of people who take it, this could be the cause of her felling tired, would recommend to speak to the doc/pharmacist who prescribed the med to either change or alter the dose which would be more comfortable for your daughter, wish her all the best.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2014 • 1 answer
Posted 22 Feb 2014 • 1 answer
Posted 30 Nov 2014 • 3 answers
Posted 28 May 2015 • 2 answers
Posted 22 Mar 2017 • 1 answer